# SDR DALA2025011000219

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 74,863 hours, 9,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 AFT CARGO DOOR LOWER FRAME FORK CRACK AT FR61A. CORRECTIVE ACTION: COMPLIED WITH THE ER/A 623371-14AD REV ORIGINAL SECTION I. (0754162)
